TriActive Treatments on Abdomen for Dimpling After Liposuction?
- Asked by msunderstood in New Jersey
- 3 years ago
I had liposuction done on my abdomen over 3 years ago, and it has left uneven, dimpling areas all over my stomach. It looks like a botched job! I am embarrassed to wear bikinis because some areas show that more fat has been taken out versus other areas showing a lot of dimpling. I contacted a doctor who highly recommended I try Triactive treatments to correct this problem. I am not sure what Triactive is good for, but he said it would help get rid of the unevenness and dimpling problem that I have on my stomach. Any suggestions?
Triactive, or any radio frequency based device, can assist with smoothing out liponots post liposuction. The small uneven lumps respond well to radio frequency heat, breaking down the hardened tissue. Not all respond and some may remain but overall the area should smooth out enough to be more appealing to you.
Triactive is not painful and can be done in less than an hour. It feels much like a massage. There are little risks (bruising and sometimes swelling may occur but subside quickly). Triactive may also be used on all skin types and even on tanned skins.
Recent TriActive Reviews
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.